# SDR DALA2023060204435

- Difficulty date: May 27, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-213
- Aircraft serial: 7233
- Aircraft time: 17,024 hours, 8,418 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUL ODER EMINATING FROM UNDER GLARE SHIELD. SMELLS LIKE ARMPIT OR DIRTY SOCKS. UPON PERFORMING W/C 0550-2002 IDENTIFIED SOURCE OF FUMES IN COCKPIT TO BE TYPE 1, "APU". IDENTIFIED APU OIL LEAK ORIGINATING FROM A TOP PORT OF THE APU GENERATOR PER W/C 4900- 2001. R/R APU GENERATOR PER A321 AMM 24-23-51-400-001-A UP TO STEP B23 . (447348) FINISHED INSTALLATION OF APU GEN PER A321 AMM 24-23. C/W WC# 4900-2001 AND 4916-2001. MEL AND PLACARD REMOVED. (LP# 9983252)
